본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

GENERALIZED VECTOR QUASIVARIATIONAL-LIKE INEQUALITIES

KANG, MEE-KWANG  
  • 초록

    In this paper, we introduce two kinds of generalized vector quasivariational-like inequalities for multivalued mappings and show the existence of solutions to those variational inequalities under compact and non-compact assumptions, respectively.


  • 주제어

    Multivalued mapping .   vector quasivariational-like inequality .   Ky Fan's Section Theorem .   convex cone .   upper semi-continuous.  

  • 참고문헌 (27)

    1. Generalized convex functions and vector variational inequalities , Yang, X.Q. , J. Opti. Th. Appl. / v.79,pp.563-580,
    2. Existence of maximal elements and equilibria in linear topological spaces , Yannelis, N.C.;Prabhakar, N.D. , J. Math. Econ. / v.12,pp.233-245,
    3. Cone convexity, cone extreme points and nondominated solutions in decision problems with multiobjectives , Yu, P.L. , J. Opti. Th. Appl. / v.14,pp.319-377,
    4. On vector variational inequalities , Siddiqi, A.H.;Ansari, Q.H.;Khaliq. A. , J. Opti. Th. Appl. / v.84,pp.171-180,
    5. Vector variational inequality and its duality , Yang, X.Q. , Nonlinear Anal. TMA / v.21,pp.869-877,
    6. Theory of Vector Optimization , Luc, D.C. , Lecture Notes in Econ. and Mathem. Systems / v.319,pp.,
    7. General variational inequality , Noor, M.A. , Appl. Math. Lett. / v.1,pp.119-122,
    8. A unified approach to generalizations of the KKM-type theorems related to acyclic maps , Park, S. , Numer. Funct. Anal. & Optimiz. / v.15,pp.105-119,
    9. On Vector Variational-like inequalities , Siddiqi, A.H.;Ansari, Q.H.;Ahmad, R. , Indian J. pure appl. Math. / v.28,pp.1009-1016,
    10. Generalized vector variational inequality and fuzzy extension , Lee, G.M.;Kim, D.S.;Lee, B.S.;Cho, S.J , Appl. Math. Lett. / v.6,pp.47-51,
    11. On vector quasivariational inequalities , Lee, G.M.;Lee, B.S.;Chang, S.S. , J. Math. Anal. Appl. / v.203,pp.626-639,
    12. A special variational inequality and the implicit complementarity problem , Isac, G. , J. of the Faculty of Sciences, Univ. of Tokyo, Section lA, Mathematics / v.37,pp.109-127,
    13. Generalized nonlinear vector quasi variational-like inequalities , Khaliq, A. , Nonlinear Analysis Forum / v.8,pp.1-9,
    14. On generalized vector quasi-variational inequalities , Kim, W.K.;Tan, K.K. , Optimization / v.46,pp.185-198,
    15. Generalized vector variational-like inequalities on locally convex Hausdorff topologtcal vector spaces , Lee, B.S.;Lee, G.M.;Kim, D.S. , Indian J. pure appl. Math. / v.28,pp.33-41,
    16. Theorems of alternative, quadratic programs, and complementarity problems, Variational Inequalities and Complementarity Problems , Giannessi, F.;Cottle(ed.);Giannessi(ed.);Lions(ed.) , / v.,pp.,
    17. Vector Variational Inequality and Vector Equilibria, Mathematical Theories , Giannessi, F. , / v.,pp.,
    18. On some nonlinear elliptic differential functional equations , Hartman, P.;Stampacchia, G. , Acta Mathematica / v.115,pp.271-310,
    19. Vector variational inequalitIes and vector optimization , Chen, G.Y.;Cheng, G.M. , Lecture Notes in Economics and Math. Systems / v.285,pp.408-416,
    20. A vector variational inequality and optimization over an efficient set , Chen, G.Y.;Craven, B.D. , Zeitscrift fur Operations Research / v.3,pp.1-12,
    21. The vector complementarity problem and its equivalences with the weak minimal element in ordered spaces , Chen, G.Y.;Yang, X.Q. , J. Math. Anal. Appl. / v.153,pp.136-158,
    22. Pseudo-monotone complementarity problems in Hilbert spaces , Cottle, R.W.;Yao, J.C. , J. Opti. Th. Appl. / v.75,pp.281-295,
    23. A generalization of Tychonoff's fixed-point theorem , Fan, Ky. , Mathematische Annalen / v.142,pp.305-310,
    24. A note on generalized vector variational-like inequalities , Ansari, Q.H. , Optimization / v.41,pp.197-205,
    25. The existence theorems of solutions for generalized vector-valued variational-like inequalities , Chang, S.S.;Thompson, H.B.;Yuan, G.X.Z. , Comput. Math. Appl. / v.37,pp.1-9,
    26. Existence of solution for a vector variational inequality: An extension of the Hartman-Stampacchia theorem , Chen, G.Y. , J. Opti. Th. Appl. / v.74,pp.445-456,
    27. Quasi-variational inequalities in topological linear locally convex Hausdorff spaces , Tan, N.X. , Mathematische Nachrichten / v.122,pp.231-245,

 저자의 다른 논문

  • Lee, Byung-Soo (75)

    1. 1990 "Conditions for Pettis integrability" The Pusan Kyongnam mathematical journal 6 (2): 145~153    
    2. 1990 "A Remark on the Existence of Periodic Solutions to the First Order Ordinary Differential Equations" The Pusan Kyongnam mathematical journal 6 (1): 29~43    
    3. 1992 "On the asymptotic-norming property in lebesgue-bochner function spaces" Bulletin of the Korean Mathematical Society = 대한수학회보 29 (2): 227~232    
    4. 1993 "초등 수학 및 과학교육에서 FUZZY 개념 도입의 필요성에 관한 연구" 한국수학교육학회지. 시리즈 A: 수학교육 32 (3): 113~135    
    5. 1995 "SOME FIXED POINT THEOREMS ON H-SPACES(II)" The Pusan Kyongnam mathematical journal 11 (2): 121~124    
    6. 1995 "Some existence theorems for generalized vector variational inequalities" Bulletin of the Korean Mathematical Society = 대한수학회보 32 (2): 343~348    
    7. 1995 "SOME FIXED POINTTHEOREMS ON H-SPACES(I)" Communications of the Korean Mathematical Society = 대한수학회논문집 10 (2): 325~330    
    8. 1995 "A selection theorem and its application" Communications of the Korean Mathematical Society = 대한수학회논문집 10 (3): 759~766    
    9. 1996 "On vector Quasivariational-like inequality" Bulletin of the Korean Mathematical Society = 대한수학회보 33 (1): 45~55    
    10. 1996 "Some minimization theorems in generating spaces of quasi-metric family and applications" Bulletin of the Korean Mathematical Society = 대한수학회보 33 (4): 565~585    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기